# SDR DALA2025110508064

- Difficulty date: November 1, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 24,147 hours, 9,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WAKEUP FOUND SEAT EMERGENCY LIGHTS ROW 20-27 INOPERATIVE.   R & R THE BATTERY PACK IAW 33-51, OPS CK GOOD. (LP: 8002102)
